Vol.124, No.3, 2020, pp.969-983, doi:10.32604/cmes.2020.010942
OPEN ACCESS
ARTICLE
A Novel Analytical Technique of the Fractional Bagley-Torvik Equations for Motion of a Rigid Plate in Newtonian Fluids
  • Mahmoud H. Taha1, Mohamed A. Ramadan2,*, Dumitru Baleanu3,4,5, Galal M. Moatimid1
1 Department of Mathematics, Faculty of Education, Ain Shams University, Cairo, Egypt
2 Department of Mathematics & Computer Science, Faculty of Science, Menoufia University, Shebin El-Kom, Egypt
3 Department of Mathematics, Cankaya University, Ankara, 06530, Turkey
4 Institute of Atomic Physics, Magurele-Bucharest, 077125, Romania
5 Department of Medical Research, China Medical University Hospital, China Medical University, Taichung, Taiwan
* Corresponding Authors: Mohamed A. Ramadan. Email: mramadan@eun.eg; ramadanmohamed13@yahoo.com
Received 08 April 2020; Accepted 17 June 2020; Issue published 21 August 2020
Abstract
The current paper is concerned with a modified Homotopy perturbation technique. This modification allows achieving an exact solution of an initial value problem of the fractional differential equation. The approach is powerful, effective, and promising in analyzing some classes of fractional differential equations for heat conduction problems and other dynamical systems. To crystallize the new approach, some illustrated examples are introduced.
Keywords
Bagley–Torvik equation; caputo sense; Riemann–Liouville integral; fractional differential equation
Cite This Article
Taha, M. H., Ramadan, M. A., Baleanu, D., Moatimid, G. M. (2020). A Novel Analytical Technique of the Fractional Bagley-Torvik Equations for Motion of a Rigid Plate in Newtonian Fluids. CMES-Computer Modeling in Engineering & Sciences, 124(3), 969–983.
This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.